Dual Feynman transform for modular operads

Chuang, J. & Lazarev, A. (2007). Dual Feynman transform for modular operads. Communications in Number Theory and Physics, 1(4), pp. 605-649.

Text - Accepted Version
Download (537kB) | Preview

Item Type: Article
Subjects: Q Science > QA Mathematics
Q Science > QC Physics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/14048

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics